# SDR USAA920081646

- Difficulty date: September 6, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278MC
- Part serial: 01003
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03C40727023/010 & NR 5030682.  RT OTBD AFT FLAP DELAMINATED UPPER & LOWER SURFACE OF INBD END CAP.  REPLACED RT OTBD AFT FLAP IAW B737 SRM 51-70-10.
